I understand what your going through cuz I'm going through it right now. For the original pain before the norco try Ibeprofen, Ice packs, warm baths with epsom salt, and range of motion. If you can't move your body yourself with out pain have someone do it for you very slow as tolerated kinda like what they do in Physical therapy but I'm no doctor. For the withdraws, the hard part should sub side after the third or fourth day. the sweats, chills, body aches, nausea, the runs, headache, anxiety, and the fire skin ( you will know what it is when you get it) is part of the process. For the withdrawls I take herbal supplaments. I got this off the internet from someone so it's not my recipie. Gamma-aminobutryic acid 1500-2000mg a day to calm the nerves, 5HTP to help with the mood swings and the depression, Vitamin B complex for natural energy,Milk thistle for cleaning your liver out,L-Tyrosine to also help on calming your mood down, valrian root for continued sleep, milatonin to help you fall asleep. Some times I take a benadryl to help too but be careful with that one to not over do it. Also during the day I sip on chamomile tea, drink metamucile or some type of fiber to cleanes the colon of the residual of the drug, fresh carrot juice to also help clean the liver, Ibeprofen for the head ache, AND A MUST warm baths wit epsom salt and scrub your skin in it cuz the drug stays also in the pores the skin. Imodium for the runs. It does help though, but research it on the internet. I been doing this as I majorly weaned myself off with i three days. I haven't slept yet but as long as I dont feel like I need to go to the ER is fine with me. I heard that sleep is the last thing to come back. After the detox continue to take the Gamma-aminobutyric acid and the 5HTP. Make sure to continue to drink alot of fluids, I stay away from caffine. Hope this helps. YOU can do it!
I forgot to add that the pain is gonna be worst than starting the norco. The range of motion thing I woud start after detoxing. Im not a medical professional but am soon to be that's why I'm stoping this stuff too. I had a back injury and was put on some pain killers and well... you know the rest, It's like every one elses story, and don't feel bad that your in this cuz I started thinking like that but then I told myself " If I knew this was gonna happen then I wouldn't have filled that script in the beginning" You'll do fine. If you have any questions feel free to ask. and look around on this forum, people here are all willing to help. God Bless
Really Jaydizzle covered it all, there is not a cure for all this nonsense, but it is just part of the process, and while your pain maybe a little worse than normal going through withdrawals it is actually part of it. I don't know the official name, but know that will also start to go away over the next couple of days. Baths are a life saver, they relax the muscles and they are very calming. You may also find some relief with heat pads and just load up on vitamins like the Jaydizzle said.... You can do this!
When did you last take the Norco? How much were you taking?
Can you take Motrin? Try (for now) 800mg 3x per day...drink a lot of water and juices. Make sure you eat small meals everyday.